# SDR VNAA202412240030

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182870 DISCREPANCY: PAX DOOR LOWER SILL ANGLE IS CORRODED BETWEEN FS 310 AND FS 349. CORRECTIVE ACTION: REMOVED PAX DOOR LOWER SILL ANGLE BETWEEN FS 310 AND FS 349 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE P/N SH670-31875-3 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-45-00-001-001-A01         SH670-31875-3
